MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT ISP MRI, 6.0 FR, INT., CHRONOFLEX, OPEN; IMPLANTABLE PORT

BARD ACCESS SYSTEMS POWERPORT ISP MRI, 6.0 FR, INT., CHRONOFLEX, OPEN; IMPLANTABLE PORT
Model Number 1806061
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 1806061 implantable port allegedly experienced a fracture.This information was received from one source.This malfunction did involve a patient with no consequences.The male patient's age, and weight were not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned for evaluation.The investigation is confirmed for catheter break issue and wear issue.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11: h6 (results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: the initial mdr submitted for this malfunction inaccurately reported the mdr date of awareness.The correct mdr date of awareness is (b)(6) 2020.H10: the lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the initial mdr submitted for this malfunction inaccurately reported the mdr date of awareness.The correct mdr date of awareness is (b)(6)2020.H10: the lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.H10: g4, h2 h11: g1 h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
POWERPORT ISP MRI, 6.0 FR, INT., CHRONOFLEX, OPEN
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9963908
Report Number3006260740-2020-01320
Device Sequence Number2785110
Product Code LJT
UDI-Device Identifier00801741026959
UDI-Public(01)00801741026959
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1806061
Device Catalogue Number1806061
Device Lot NumberREDP0431
Initial Date Received by Manufacturer 04/01/2020
Supplement Date Received by Manufacturer04/21/2020
06/25/2020
09/30/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date04/21/2020
07/09/2020
10/08/2020
Patient Sequence Number1